본문 바로가기
KERD
논문KCI 등재

PERMANENCE OF A TWO SPECIES DELAYED COMPETITIVE MODEL WITH STAGE STRUCTURE AND HARVESTING

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, a two species competitive model with stage structure and harvesting is investigated. By using the differential inequality theory, some new sufficient conditions which ensure the permanence of the system are established. Our result supplements the main results of Song and Chen [Global asymptotic stability of a two species competitive system with stage structure and harvesting, Commun. Nonlinear Sci. Numer. Simul. 19 (2001), 81–87].

Abstract

In this paper, a two species competitive model with stage structure and harvesting is investigated. By using the differential inequality theory, some new sufficient conditions which ensure the permanence of the system are established. Our result supplements the main results of Song and Chen [Global asymptotic stability of a two species competitive system with stage structure and harvesting, Commun. Nonlinear Sci. Numer. Simul. 19 (2001), 81–87].

참고문헌 (29)

  1. J. R. Bence, "Space-limited recruitment in open systems: the importance of time delays", Ecology, 70(5), pp.1434~1441 (1989)
  2. A. A. Berryman, "The origns and evolution of predator-prey theory", Ecology, 73(5), pp.1530~1535 (1992)
  3. L. M. Cai, "Permanence and stability of a predator-prey system with stage structure for predator", J. Comput. Appl. Math, 201(2), pp.356~366 (2007)
  4. F. D. Chen, "The permanence and global attractivity of Lotka-Volterra competition sys-tem with feedback control", Nonlinear Anal. Real World Appl, 7(1), pp.133~143 (2006)
  5. F. D. Chen, "Permanence of a discrete n-species food-chain system with time delays", Appl. Math. Comput, 185(1), pp.719~726 (2007)
  6. F. D. Chen, "Partial survival and extinction of a delayed predator-prey model with stage structure", Appl. Math. Comput, 219(8), pp.4157~4162 (2012)
  7. F. D. Chen, "Permanence of a stage-structured predator-prey system", Appl. Math. Comput, 219(17), pp.8856~8862 (2013)
  8. F. D. Chen, "Permanence for an integrodifferential model of mutualism", Appl. Math. Comput, 186(1), pp.30~34 (2007)
  9. K. L. Cooke, "On zeroes of some transcendental equations", Funkcial. Ekvac, 29(1), pp.77~90 (1986)
  10. J. M. Cushing, "Periodic time-dependent predator-prey system", SIAM J. Appl. Math, 32(1), pp.82~95 (1977)
  11. J. Dhar, "Mathematical analysis of a delayed stage-structured predator-prey model with impulsive diffusion between two predators territories", Ecol. Complex
  12. Y. H. Fan, "Permanence for a delayed discrete ratio-dependent predator-prey model with Holling type functional response", J. Math. Anal. Appl, 299(2), pp.357~374 (2004)
  13. Z. Y. Hou, "On permanence of all subsystems of competitive Lotka-Volterra systems with delays", Nonlinear Anal. Real World Appl, 11(5), pp.4285~4301 (2010)
  14. Z. Y. Hou, "On permanence of Lotka-Volterra systems with delays and variable intrinsic growth rates", Nonlinear Anal. Real World Appl, 14(2), pp.960~975 (2013)
  15. H. X. Hu, "On the permanence in non-autonomous Lotka-Volterra competitive system with pure-delays and feedback controls", Nonlinear Anal. Real World Appl, 10(3), pp.1803~1815 (2009)
  16. V. A. A. Jansen, "Generation cycles in stage struc-tured populations", Bull. Math. Biol, 52(3), pp.375~396 (1990)
  17. X. Y. Liao, "Permanence and global stability in a discrete n-species competition system with feedback controls", Nonlinear Anal. Real World Appl, 9(4), pp.1661~1671 (2008)
  18. S. Q. Liu, "Necessary-sufficient conditions for permanence and extinction in lotka-volterra system with distributed delay", Appl. Math. Lett, 16(6), pp.911~917 (2003)
  19. S. Q. Liu, "Extinction and permanence in nonautonomous competitive system with stage structure", J. Math. Anal. Appl, 274(2), pp.667~684 (2002)
  20. X. Lv, "Existence and global attractivity of positive periodic solutions of Lotka-Volterra predator-prey systems with deviating arguments", Nonlinear Anal. Real World Appl, 11(1), pp.574~583 (2010)
  21. Z. H. Ma, "Permanence of a predator-prey system with stage structure and time delay", Appl. Math. Comput, 201(1-2), pp.65~71 (2008)
  22. F. Montes de Oca, "Extinction in a two dimensional Lotka-Volterra sysstem with infinite delay", Nonlinear Anal. Real World Appl, 7(5), pp.1042~1047 (2006)
  23. Y. Muroya, "Permanence and global stability in a Lotka-Volterra predator-prey system with delays", Appl. Math. Lett, 16(8), pp.1245~1250 (2003)
  24. R. M. Nisbet, "Applied Mathematical Ecology, Biomathematics", pp.428~449 (1989), Springer
  25. X. Y. Song, "Global asymptotic stability of a two species competitive system with stage structure and harvesting", Commun. Nonlinear Sci. Numer. Simul, 6(2), pp.81~87 (2001)
  26. Z. D. Teng, "Permanence criteria for general delayed discrete nonautonomous-species Kolmogorov systems and its applications", Comput. Math. Appl, 59(2), pp.812~828 (2010)
  27. J. Y.Wang, "A nonautonomous predator-prey system with stage structure and double time delays", J. Comput. Appl. Math, 230(1), pp.283~299 (2009)
  28. R. Xu, "Periodic solutions of an n-species Lotka-Volterra type food-chain model with time delays", Appl. Math. Comput, 171(1), pp.511~530 (2005)
  29. J. D. Zhao, "Average conditons for permanence and extinction in nonantonomous Lotka-Volterra system", J. Math. Anal. Appl, 299(2), pp.663~675 (2004)

이 간행물의 다른 논문 (28건)